Medical questions & health advice by board certified doctors
"What type of rash is this? "
I have a rash that reappears every once in a while . I'd like to think that it is a bacterial infection I don't know but I was given metronidazole for vaginal bacteria but instead of it getting rid of that, it made my rash go away . it's reappeared along with the vb but this time the rash is still there but the vb is gone also, the rash is only just slightly lighter than my skin (brown) and it itches
Sorry to hear about your rash. There are many different possible answers for your question, but rashes are notorious for being somewhat difficult to diagnose without more information. For example, at the very least, the location of the rash is important to know. After that, your health history, age, other medical problems, when the rash started, etc are all important to help you diagnose what might be causing the symptoms that you are having. Short of that, it is difficult. Obviously, the best thing for you to do is to speak with your doctor. If you are seeing someone already for an intermittent medical problem, the vaginal infection, then you should have someone that you can discuss this with. While a dermatologist may be best equipped to answer your question about the rash, most doctors have some exposure to them because of the very common nature of rashes in general. While many rashes are mere annoyances, others can be signs of something more serious, or represent a danger to your systemic health in and of themselves. Please speak with your doctor about this rash, and, if needed, follow up with a dermatologist for more information and to get treatment if needed.
Need more info?See a dermatologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.